# SDR MALA976065

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 4 EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED LAMP.  OPS CHECK GOOD.
